# SDR CA001031014

- Difficulty date: September 21, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 83232017103
- Condition: Broken
- Location: Sequence Valve
- Part time: 838 hours, 1,903 cycles
- Component: Sequence Valve, Dhav, 83232017003
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)  CREW SELECTED GEAR DOWN DURING DESCENT INTO AMAKUSA. LT MLG WOULD NOT EXTEND (DOORS FAILED TO OPEN). CREW PERFORMED ALT EXT PER QRH & GEAR CAME DOWN & LOCKED INTO POS. A/C MADE UNEVENTFUL LDG AT AMAKUSA AIRPORT. CHIEF PILOT FLYING&NOTED  LT MLG SLOW TO DISPLAY UP&LOCKED AFTER TAKEOFF&POPPING SOUND HEARD DURING RETRACTION. ELECTED TO EXTEND GEAR EARLIER THAN NORMAL DURING DESCENT AND SUBSEQUENTLY DISCOVERED PROBLEM AND ACTED ACCORDINGLY. FSR WASNT NOTIFIED UNTIL NEXT MORNING. AMX MAINT INVEST. FOUND LT MLG DOOR SEQUENCE LINK TO BE BROKEN IN 2 PIECES (HENCE MLG DOORS WOULD NOT OPEN HYDRAULICALLY).
